# SDR ASOA20131210461

- Difficulty date: December 10, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- Aircraft time: 27,137 hours, 22,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522460013
- Condition: Corroded
- Location: Frames 20-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION WAS FOUND AROUND NUTPLATES ON THE UNDERSIDE OF THE CENTER OMEGA BEAM FLOOR SUPPORT AT FRAMES 20 AND 23.  MAINTENANCE INSTALLED A NEW OMEGA BEAM IAW SRM 51-40-02.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
